Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

increase of Citalopram

(2 Posts)
alicemac83 Tue 18-Feb-14 12:28:05

Hi everyone,
I've been on Citalopram for nearly 6 weeks. it's been up and down but I finally feel like I'm getting better. I increased from 15mg to 20mg at the weekend, and on Sat and Sun didn't feel any side-effects, but I took the cit around midday and had lots of sleep. Monday and Tues I've been at work, taken the tablet about 7ish and have felt quite spaced out/lightheaded. I guess it's just mu body getting used to the increase but just wanted some reassurance.
Thanks x

Jackthebodiless Tue 18-Feb-14 12:43:08

Totally normal to feel spaced out for a few days. My relative feels like this at first when they increase their dose, before it settles down and controls their anxiety (not depressed). Hope you feel better soon x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now